Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities

Title
Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities
Authors
강현배
Keywords
Conductivity equation; Anti-plane elasticity; Stress; Blow-up; Extreme conductivity
Issue Date
2013
Publisher
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
Series/Report no.
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES ; Vol99 no.2 Startpage 234 Endpage 249
Abstract
When inclusions with extreme conductivity (insulator or perfect conductor) are closely located, the gradient of the solution to the conductivity equation can be arbitrarily large. And computation of the gradient is extremely challenging due to its nature of blow-up in a narrow region in between inclusions. In this paper we characterize explicitly the singular term of the solution when two circular inclusions with extreme conductivities are adjacent. Moreover, we show through numerical computations that the characterization of the singular term can be used efficiently for computation of the gradient in the presence adjacent inclusions. ⓒ 2012 Elsevier Masson SAS. All rights reserved.
URI
http://dx.doi.org/10.1016/j.matpur.2012.06.013
http://dspace.inha.ac.kr/handle/10505/33375
ISSN
0021-7824
Appears in Collections:
College of Natural Science(자연과학대학) > Mathematics (수학) > Journal Papers, Reports(수학 논문, 보고서)
Files in This Item:
35513.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse